# SDR DHL2003752002

- Difficulty date: June 11, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INOPERATIVE.  DEFERRED TO DMI 13227 MEL 26-11-1.  PLACARDS INSTALLED.  REF DMI 13227 APU FIRE TEST INOPERATIVE.  CLEANED PLUG AT CONTROL BOX.  OPS CHECKED GOOD PER M/M 20-11-25/49-00.  THIS CLEARS DMI 13227.
